Research Journal of Applied Sciences

Year: 2007
Volume: 2
Issue: 5
Page No. 638 - 641

On the Superiority of Chebyshev Polynomials to Bessel Polynomial in Solving Ordinary Differential Equation

Authors : F.O. Akinpelu and I.O. Adetunde

Abstract: In this study, we show the superiority of Chebyshev polynomials to Bessel polynomials in solving first order ordinary differential equation with rational coefficients. Shifted Chebyshev polynomials, Bessel polynomials as well as Canonical polynomial were generated in solving the differential equation of our choice in order to show the superiority of Chebyshev polynomials to Bessel polynomial. Numerical examples are given which show the superiority of Chebyshev polynomials to Bessel polynomials.

How to cite this article:

F.O. Akinpelu and I.O. Adetunde , 2007. On the Superiority of Chebyshev Polynomials to Bessel Polynomial in Solving Ordinary Differential Equation . Research Journal of Applied Sciences, 2: 638-641.

Design and power by Medwell Web Development Team. © Medwell Publishing 2022 All Rights Reserved